Pain syndromes with spastic component of different origins:
- - Headache;
- - Toothache;
- - Muscle pain, neuralgia;
- - Rheumatic pain, radiculitis;
- - Renal colic;
- - Menstrual pain.
Show instructions for useClose
for medical use of the medicinal product
Active ingredients: paracetamol, dicyclomine hydrochloride;
1 tablet contains paracetamol 500 mg and dicyclomine hydrochloride 20 mg;
Inactive ingredients: maize starch, gelatine, sodium methylparaben (E 219), sodium propylparaben (E 217), sodium metabisulfite (E 223), polyvinylpyrrolidone (K-30), magnesium stearate, talc, sodium starch.
Dosage form. Tablets.
Main physical and chemical properties: round, flat tablets with scoring line on one side and one beveled edge, white or almost white color.
Pharmacotherapeutical group. Analgesics and antipyretics. Paracetamol combinations excluding psycholeptics. ATC code: N02B E51.
Paracetamol has an analgesic and antipyretic effect. Analgesic and antipyretic action of paracetamol (non-opiate, non-salicylate analgesics) is connected with its influence on thermoregulatory center in the hypothalamus and the ability to inhibit the synthesis of prostaglandins.
Dicyclomine hydrochloride is a tertiary amine. It has an anticholinergic activity and reduces the tonus of smooth muscles, eliminates pain, blocks an antagonist activity. Dicyclomine hydrochloride selectively paralyzes M-cholinoreactive structures, by blocking the transmission of impulses of postganglionic cholinergic nerves to innervated effector organs. It causes relaxation of smooth muscles, by exhibiting antispasmodic effect in smooth muscle spasms of the stomach, intestine, biliary tract, urogenital and circulatory systems.
Pain syndromes with spastic component of different origins:
- Muscle pain, neuralgia;
- Rheumatic pain, radiculitis;
- Renal colic;
- Menstrual pain.
Glaucoma, tachycardia, urinary tract obstruction, myasthenia gravis, hypersensitivity to the preparation’s components, severe renal and/or liver failure, glucose-6-phosphatedehydrogenase deficiency, alcoholism, blood disorders including anaemia and leukopenia. Obstructive gastrointestinal, urogenital, biliary diseases. Peptic ulcer of the stomach or duodenum. Reflux esophagitis. Acute haemorrhage. Benign prostatic hypertrophy with a tendency to urinary retention. Dynamic ileus. Severe liver and renal diseases. Congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rotor syndromes).
Interaction with other medicinal products and other forms of interaction.
Peculiarities of interaction of the drug are caused by the properties of its components.
Paracetamol, which is one of the drug’s components, reduces the diuretics efficacy and increases the risk of hepatotoxic reactions in case of concomitant treatment of barbiturates, biphenyl, carbamazepine, rifampicin and other inducers of microsomal liver enzymes and anticonvulsants. The rate of absorption of paracetamol may be increased in concomitant use of metoclopramide and domperidone, and decreased in concomitant use of cholestyramine. The effect of paracetamol is enhanced in concomitant use of codeine, ascorbic acid, scopolamine, chlorphenamine, propyphenazonum and caffeine. Concomitant use of paracetamol with azidothymidine may lead to neutropenia. Anticoagulant effect of warfarin and other coumarins is enhanced due to prolonged regular use of paracetamol. Increased risk of bleeding. Periodic intake is not important. Concomitant use of paracetamol with NSAIDs increases the risk of complications in the kidneys. Concomitant use of paracetamol with hepatotoxic agents increases the toxic effect on the liver. Dicyclomine hydrochloride effect is enhanced by amantadine, antipsychotic agents, benzodiazepines, MAO inhibitors, narcotic analgesics, nitrates and nitrites, sympathomimetic, tricyclic antidepressants, anticholinergics, corticosteroids; and it is reduced by antacids. Dicyclomine hydrochloride increases digoxin activity.
Precautions for use.
It is necessary to consult your doctor regarding the use for patients with impaired renal and liver function.
If the patient uses warfarin or similar drugs that have anticoagulant effect then it is advisable to consult a doctor before using the drug.
It is necessary to monitor the picture of peripheral blood and functional state of the liver. Do not use paracetamol in combination with other drugs containing acetaminophen because of the possibility of exceeding recommended dose.
When prescribing the drug for more than three days a medical observation of the patient is required.
Older patients and patients who abuse alcohol should take the drug with caution.
The drug should be prescribed with caution for patients with heart failure, pyloric gastric stenosis, renal and liver dysfunction.
Gastroesophageal reflux may be increased.
Risk of hepatotoxic effect of paracetamol is increased in patients with alcohol-induced liver injury.
Paracetamol may affect the results of blood glucose tests and uric acid tests.
The drug should be prescribed with caution to patients with hypotension, a tendency to bronchospasm, as well as hypersensitivity to NSAIDs. In case of prolonged use cellular composition of peripheral blood and renal function status should be monitored.
Dicyclomine should be prescribed with caution for patients with ulcerative colitis (risk of paralytic obstruction), hernia of gastrointestinal aperture of diaphragm associated with reflux esophagitis.
Psychosis, confusion, ataxia, coma, euphoria, fatigue, insomnia, agitation, inappropriate emotional manifestations (the symptoms are reduced within 12-24 hours since the dose was reduced) may occur in patients who concomitantly take anticholinergic drugs.
The drug should be prescribed with caution at high ambient temperature (the likelihood of heat stroke and hyperthermia is increased due to decreased sweating).
Patients with mild arthritis, who take analgesics every day, should consult a doctor.
Do not exceed recommended dose.
If the symptoms persist, it is necessary to consult a doctor.
If the headache becomes constant, it is necessary to consult a doctor.
Use during pregnancy and lactation.
Do not use for pregnant and breastfeeding women
Effects on the ability to drive and operate machinery.
Considering that the drug may reduce the speed of psychomotor reactions in sensitive patients, it is recommended to refrain from driving vehicles and working with other machines that require concentration during the time of therapy.
Routes of administration and dosage.
The drug should be taken orally followed with little water (200 ml).
Adults and children over 15 years of age: 1 tablet depending on degree of pain, 1 to 4 times per day.
Children aged 7 to 13 years: ½ tablet 1 to 2 times per day;
Children aged 13 to 15 years: 1 tablet 1 to 3 times per day.
The maximum daily dose for adults is 2 tablets 4 times per day.
The physician individually, depending on the condition and response of the patient, determines duration of the treatment.
Do not use for children under 7 years old.
Symptoms of paracetamol overdose. Liver damage is possible in adults who have taken 10 or more grams of paracetamol and in children who have taken the medicinal agent at a dose of more than 150mg/kg body weight. Intake of 5 or more grams of paracetamol may cause liver damage in patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. John’s-wort or other drugs that induce liver enzymes; regular excessive consumption of ethanol; glutathione cachexia (digestive disorders, mucoviscidosis, HIV infection, starvation, cachexia).
Symptoms of paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become a clear symptom in 12 to 48 hours after overdose. Abnormalities of glucose metabolism and metabolic acidosis may occur. In case of severe poisoning, hepatic failure may progress into encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema, and death. Acute renal failure with acute tubular necrosis may appear as loin pain, haematuria and proteinuria, and it may develop even in the absence of severe liver damage. Cardiac arrhythmias and pancreatitis have also been reported.
Aplastic anaemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia may develop in haematopoiesis organs due to prolonged use of the drug at high doses. High doses may affect the central nervous and urinary systems with following disorders: dizziness, psychomotor agitation, disorientation and nephrotoxicity (renal colic, interstitial nephritis, capillary necrosis).
Immediate treatment is essential in case of paracetamol overdose. Despite the lack of significant early symptoms, patients should be taken to hospital urgently for immediate medical attention. Symptoms may be limited to nausea or vomiting and may not reflect the severity of overdose or the risk of organ damage.Treatment with activated charcoal should be considered if the overdose of paracetamol occurred within 1 hour. Paracetamol concentration in blood plasma should be measured in 4 hours or later after the intake (earlier concentrations are unreliable). Treatment with N-acetylcysteine may be used during up to 24 hours after paracetamol intake, however, its maximum protective effect is obtained during up to 8 hours post ingestion. The effectiveness of the antidote is sharply decreased after this time. If required the patient should be given intravenous-N-acetylcysteine, in accordance with the established dosage schedule. If the patient does not suffer from vomiting, methionine taken orally may be a suitable alternative in remote areas outside of hospital.
Symptoms of dicyclomine hydrochloride overdose: tachycardia, bradycardia, arrhythmia, changes in respiratory rate, dry mouth, agitation, drowsiness, loss of accommodation, photophobia, and seizures.
Overdose has two stages: The first stage is characterized by a stimulation of the central nervous system with the signs of anxiety, illusions, hallucinations, stable mydriasis, tachycardia and arterial hypertension. On the second stage, there is CNS depression which may lead to coma.
Pale skin, nausea, anorexia, vomiting and abdominal pain may occur in the first 24 hours. Kidney and liver damage with the development of liver failure (increase of liver transaminases’ activity, dehydrogenase, increased bilirubin concentration, prothrombin), tachycardia, arrhythmias; change of respiratory rate; pancreatitis may occur in 12-48 hours.
Dryness of skin and mucous membranes, increased intraocular pressure, headache, dizziness, agitation of the central nervous system, and urinary retention may occur.
Treatment: gastric lavage followed by the use of activated charcoal, symptomatic therapy. Prescription of methionine in 8-9 hours after overdose and N-acetylcysteine in 12 hours after overdose (as antidotes to paracetamol), monitoring of the respiratory and circulatory systems’ state should be carried out (do not use epinephrine). In case of convulsions, diazepam is prescribed.
Caused by paracetamol.
Gastrointestinal disorders: rare – nausea, vomiting, loss of appetite, constipation, diarrhoea or flatulence, increased hepatic enzymes activity, usually without development of jaundice, hepatonecrosis (dose-dependent effect). Epigastric pain and hepatotoxic effects may occur in the long-term intake of high doses of the drug.
Blood system disorders: very rare – haemolytic anaemia, sulphohemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, heart pains), thrombocytopenia; in rare cases - aplastic anaemia, pancytopenia, neutropenia, agranulocytosis, leukopenia.
Renal and urinary disorders: renal colic, aseptic pyuria, interstitial glomerulonephritis, very rare - nephrotoxicity, papillary necrosis.
Allergic reactions: rare – skin rash, rash on the mucous membranes (usually generalized rash, erythamic rash, hives), itching, hyperemia; very rare – bronchial obstruction, multiforme exudative erythema (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome); in rare cases - anaphylactic shock, angioedema.
Central nervous system disorders: dizziness, psychomotor agitation and disorientation (usually developed when taking high doses).
Endocrine system disorders: in rare cases – hypoglycaemia leading to hypoglycaemic coma.
Respiratory, thoracic and mediastinal disorders: bronchospasm in patients that are sensitive to aspirin and other NSAIDs.
General disorders: in rare cases - general weakness, hyperhidrosis.
Caused by dicyclomine hydrochloride.
Skin and subcutaneous tissue disorders: allergic reactions, skin redness.
Gastrointestinal disorders: nausea, dry mouth, taste disorders, thirst, dyspepsia, constipation, anorexia, increased hepatic enzymes activity, usually without development of jaundice, hepatonecrosis (dose-dependent effect), vomiting, abdominal pain, flatulence.
Eye disorders: pupil dilation with loss of accommodation and light sensitivity, increased intraocular pressure, blurred vision, diplopia, mydriasis, cycloplegia (paralysis of accommodation).
Central nervous system disorders: dizziness, drowsiness, headache, paraesthesia, disturbance of sensitivity, nervousness, dyskinesia, lethargy, insomnia, weakness, increased fatigue, syncope (loss of consciousness), numbness, gait disturbance.
Allergic reactions: itching, skin rash, urticaria, dry skin and other dermatological manifestations of severe allergic reactions or drug idiosyncrasy, including anaphylaxis.
Cardiovascular disorders: temporary bradycardia, tachycardia, arrhythmia, palpitation, hot flushes.
Renal and urinary disorders: urination disorders, urinary incontinence, urinary retention, impotence.
Psychiatric disorders: speech disorders, confusion and/or emotional arousal, hallucinations, mood swings.
Musculoskeletal and connective tissue disorders: weakness in muscles.
Respiratory, thoracic and mediastinal disorders: dyspnea, apnea, asphyxia, nasal congestion, sneezing, hyperaemia of throat.
Endocrine system disorders: suppression of lactation.
Storage conditions. Store in the original package at temperature not exceeding 30 °С. Keep out of reach of children.
Package. 10 tablets in a blister, 1 or 10 blisters in a pack.
Terms of dispensing.
No prescription – tablets № 10.
On prescription – tablets № 100.
Flamingo Pharmaceuticals Ltd.
Manufacturer’s registered address.
E-28, Opp. Fire Brigade, M.I.D.C., Taloja, Dist. Raigad, Maharashtra, IN-410208, India.
Flamingo Pharmaceuticals Ltd.
Applicant’s registered address.
7/1, Corporate Park, Sion-Trombay Road, Chembur, Mumbai - 400071, India
Ananta Medicare Ltd.
Marketing company’s registered address.
Suite 1, 2 Station Court, Imperial Wharf, Townmead Road, Fulham, SW6 2PY, London, United Kingdom.
Date of last review. 15.09.2016
This section is intended only for health specialists.
If you are not a specialist in the field of health (physician, pharmacist or health expert), you are not recommended to visit this section.
Confirming that you are an expert in the field of health, you agree to all the following conditions of this section:
- This section includes all sorts of scientific and other information in the field of medicine and health;
- This section is intended to acquaint the specialists with new researches and programs in the field of medicine and health;
- This section is also intended for communication and exchange of professional experience and knowledge by health specialists.
- The information contained in this section is presented only for information, it is not an advertising, and cannot be considered as instructions for use;
- References of medicinal preparations presented in this section are for information only. The information contains the official instructions for medical use of medical products.
By clicking OK, you confirm that you are a specialist in the field of health